# SDR DALA2019102986249

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 67,744 hours, 25,433 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6701, L/P 6620692) R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS OBSTRUCTING DOOR. EVACUATION SLIDE ARM FUNCTION OPERATES NORMALLY.
